# SDR MASA2009102000321

- Difficulty date: October 20, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 29,413 hours, 28,836 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7008 EGE TO DEN.  FLOOR EMERGENCY STRIP LIGHT INOP.  AC FERRIED TO DEN AND MX SECURED WIRING TO LIGHT STRIP.
